# SDR FDEA202104160938

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING FROM INBOARD CCENTRIC   HOLE BORE FOUND CORROSION CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING FROM   INBOARD ECCENTRIC HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS   PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED REPAIR BUSHING FABRICATED   BY MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A. # 1-5750-  T0361084 PART 1 STEP 1A. TITLE: WINGS- FLIGHT SURFACES- LH WING- OUTBD FLAP VANE ASSY-  ASSY- TRACK SUPPORT FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-  32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
